# SDR JJBA20190323012

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 37,298 hours, 23,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE OMEGA BEAM FR 59/60 AFTER OMEGA BEAM GUSSET REMOVAL. REPAIRED CENTER OMEGA BEAM FR 59-60, JUST FWD OF FRAME 60.
